Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6641
Title: A theorem of uniqueness for infinite convex surfaces
Authors: Pogorelov, A. V.
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A.V. Pogorelov, "A theorem of uniqueness for infinite convex surfaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 47-52.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Si dimostra che una superficie strettamente convessa, infinita, completa, Ia cui immagine sferica appartiene ad una semisfera e le cui curvature principali soddisfano una condizione (4), è determinata a meno di traslazioni. Va notato che non viene fatta alcuna ipotesi sulla funzione supporto della superficie sul contorno della sua immagine sferica.

A theorem is proved, asserting that a strictly convex, infinite, complete surface whose spherical image belong to a half-sphere and whose principal curvatures satisfy a condition (4), is uniquely defined with an accuracy to the parallel transfer. To be noticed, that no boundary condition is laid down for the support function of the surface at the boundary of its spherical image.
Type: Article
URI: http://hdl.handle.net/10077/6641
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
PogorelovRendMat01.pdf460.92 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

612
Last Week
0
Last month
3
checked on May 15, 2021

Download(s) 50

301
checked on May 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.